Tags

Type your tag names separated by a space and hit enter

Hydroxyurea-induced dermatomyositis-like eruption.
Br J Dermatol. 1995 Sep; 133(3):455-9.BJ

Abstract

Hydroxyurea is frequently used to treat myeloproliferative syndromes. Cutaneous lesions resembling those seen in dermatomyositis have rarely been reported in the course of treatment with hydroxyurea. We report six additional patients with this unusual adverse effect. All of the patients had a very typical and similar cutaneous eruption, with scaly, linear erythema on the dorsa of the hands. Leg ulceration occurred in two cases. Muscle involvement was never observed. One patient had unexplained lung disease. In all the others the disorder pursued a benign course, even when hydroxyurea was not withdrawn. Dermatomyositis-like lesions seem to be a not infrequent and characteristic adverse reaction to hydroxyurea. Investigations are not required, and the course is usually benign.

Authors+Show Affiliations

Service de Dermatologie, Hôpital Gilles de Corbeil, France.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Review

Language

eng

PubMed ID

8547004

Citation

Senet, P, et al. "Hydroxyurea-induced Dermatomyositis-like Eruption." The British Journal of Dermatology, vol. 133, no. 3, 1995, pp. 455-9.
Senet P, Aractingi S, Porneuf M, et al. Hydroxyurea-induced dermatomyositis-like eruption. Br J Dermatol. 1995;133(3):455-9.
Senet, P., Aractingi, S., Porneuf, M., Perrin, P., & Duterque, M. (1995). Hydroxyurea-induced dermatomyositis-like eruption. The British Journal of Dermatology, 133(3), 455-9.
Senet P, et al. Hydroxyurea-induced Dermatomyositis-like Eruption. Br J Dermatol. 1995;133(3):455-9. PubMed PMID: 8547004.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Hydroxyurea-induced dermatomyositis-like eruption. AU - Senet,P, AU - Aractingi,S, AU - Porneuf,M, AU - Perrin,P, AU - Duterque,M, PY - 1995/9/1/pubmed PY - 1995/9/1/medline PY - 1995/9/1/entrez SP - 455 EP - 9 JF - The British journal of dermatology JO - Br J Dermatol VL - 133 IS - 3 N2 - Hydroxyurea is frequently used to treat myeloproliferative syndromes. Cutaneous lesions resembling those seen in dermatomyositis have rarely been reported in the course of treatment with hydroxyurea. We report six additional patients with this unusual adverse effect. All of the patients had a very typical and similar cutaneous eruption, with scaly, linear erythema on the dorsa of the hands. Leg ulceration occurred in two cases. Muscle involvement was never observed. One patient had unexplained lung disease. In all the others the disorder pursued a benign course, even when hydroxyurea was not withdrawn. Dermatomyositis-like lesions seem to be a not infrequent and characteristic adverse reaction to hydroxyurea. Investigations are not required, and the course is usually benign. SN - 0007-0963 UR - https://www.unboundmedicine.com/medline/citation/8547004/Hydroxyurea_induced_dermatomyositis_like_eruption_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0007-0963&date=1995&volume=133&issue=3&spage=455 DB - PRIME DP - Unbound Medicine ER -